On (omega)-(beta) Continuous Functions

Authors

  • Heyam Aljarrah
  • Mohd Salmi Md Noorani

Keywords:

Open set, Open functions

Abstract

A subset $A$ of a topological space $X$ is said to be $\omega \beta-$open  if for every $x \in A$ there exists a $\beta-$open set $U$ containing $x$ such that $U-A$ is a countable. In this paper, we introduce and study a new class of functions  called $\omega \beta-$continuous functions by using the notion of $\omega \beta-$open sets. In particular we say a function $f:X \to Y$  is $\omega \beta-$continuous  if and only if for each $x \in X$ and each open set $V$ in $Y$ containing $f(x)$ there exists an $\omega \beta-$open set $U$ containing $x$ such that $f(U) \subseteq V$. We give some characterizations of $\omega \beta-$continuous functions, introduce and study $\omega \beta-$irresolute and $\omega \beta-$open functions. Finally, we investigate the relationship between these type of functions.

Downloads

Additional Files

Published

2012-05-14

Issue

Section

Topology

How to Cite

On (omega)-(beta) Continuous Functions. (2012). European Journal of Pure and Applied Mathematics, 5(2), 129-140. https://www.ejpam.com/index.php/ejpam/article/view/1245

Similar Articles

1-10 of 513

You may also start an advanced similarity search for this article.